Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Bıyıkoğlu, T. & Leydold, J. (2010). Semiregular trees with minimal laplacian spectral radius. Linear Algebra and its Applications, 432(9), 2335-2341. doi:10.1016/j.laa.2009.06.014"
Now showing items 1-1 of 1
(Elsevier Inc, 2010-04-15)A semiregular tree is a tree where all non-pendant vertices have the same degree. Among all semiregular trees with fixed order and degree, a graph with minimal (adjacency/Laplacian) spectral radius is a caterpillar. Counter ...